a month ago I started out witha rash, then running nose, post nasal drip, eyes watering, wheezing in my chest..horrible cough. I went to the doctor got zpack steriod shot ..steriod medcine, advair and another inhaler. I also had a breathing treatment that did not do much..was still wheezing and very light-headed. I am a 2 pack a day smoker. After 3 weeks finally got down to light-headed and cough. Now the rash has come back.....what could be the cause???
A viral or bacterial infection could cause some of the symptoms you mentioned such as running nose, post nasal drip, eyes watering and rash. Do you have history of allergies? Can you elaborate more on the rash description? It is important to rule out allergic reaction to some substances, since this could also be a differential. Keep the area of the rash clean and dry. Avoid scratching to prevent secondary infection. A complete medical history and physical examination as well as chest x-ray and complete blood test would help in reaching a diagnosis. If your condition persists, it would be best to have it evaluated by your doctor.
It is also important to note that with your history of smoking, your cough, if not related to the infectious process, could be a smoker's cough, which is a kind of cough seen especially in smokers. Cigarette smoke destroys or paralyses cilia in the respiratory tract, so the only way that phlegm can be removed is via coughing.
Well the Doctor put me on stronger medicine and more steriods and
I finally have a little relief. Whenever I get tired I still break out in a rash.
Still have a cough but somewhat better, the cough is worse than when I got sick. I still have some pain sometimes in my upper side (left) when
I breath. I get out of breath easily now and sometimes things that use to
not effect me makes my face turn red and I start sweating. I am just so darn tired all the time. Thanks for you last posting
How are you? The hoarseness may be due to your smoking history. Other possible causes are: allergies, viral or bacterial infection, acid reflux, and even vocal abuse. You need to rest your voice. Discuss this with your doctor on your follow-up appointment and he may need to refer you to an otolaryngologist or ENT to evaluate the choking episodes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.